# SDR GLBA98088

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N452UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12006173003
- Condition: Cracked
- Location: Fuselage
- Part time: 21,658 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FLEXING UNDER AFT PASSENGER DOOR.  ACTUATOR SUPPORT BRACKET HAS LOOSE RIVETS.  FURTHER INSPECTION REVEALS CORROSION ON NR 10 STRINGER AND BRACKET.  REPAIRED NR 10 STRINGER IAW EMB-120 SRM 53-00-03.  (X)
